| Catalog Number |
SSX-375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported, no complaint against the device.Healthcare professional, reported later, "capsular contracture, baker grade iv".This record is for right side.Device has been explanted.
Event or Problem Description
Healthcare professional reported right side no complaint against the device.Healthcare professional later reported "capsular contracture baker ggade iv".Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ capsular contracture: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure deformation and crease was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.A review of the device history record has been completed.No deviations or non-conformances noted.